# SDR ASAA0570090

- Difficulty date: October 9, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A750180
- Condition: Corroded
- Location: Fs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND FORWARD CARGO BAY FLOOR TO SIDEALL SUPPORT CORRODED.  REPAIRED IAW SRM 51-40-02 AND 53-00-53.  (M)
